# SDR CAL960603

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Part time: 46,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .25 INCH CRACK IN FUSELAGE SKIN AT STA 1087, LONGERON 1L.  THE CRACKED AREA WAS CUT OUT AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-04, FIGURE 27.  (X)
